Q. Why am I having forceful urination with itching and burning in penis, urethra and anus?

Answered by
Dr. Saurabh S Pandya
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 24, 2018

Hi doctor,

I am 32 years old and suffering from forceful urination and urine direction is towards the left side. I do have itching, burning feeling in urethra, anus, and penis. I have been prescribed Afzoo, Kcit and Cranpac D. That does not seem to be working. I think my symptoms match with urethritis. Additionally, I have been facing this issue since the day. While I was urinating in the morning, I felt some sudden nerve movement.

#

Hi,

Welcome to icliniq.com.

Your symptoms suggest either prostatitis or urethritis. We also need to rule out stricture of the urethra. Please share your urine and ultrasound reports. Also get a uroflow test done. A urine culture should be sent if not done till now. What is the duration of symptoms? What is the frequency of urination? How is your flow? Is there any urgency or straining while passing urine? Is there any abdominal or back pain? Let me know all the above. Take care.


Was this answer helpful?

 | 

Thank you doctor,

It is happening for almost a month. Frequency is normal, as usual. But sometimes I have to visit restroom frequently. Flow is not normal. It is showery. I have to strain while passing urine. I do have pain in sitting bone. I have not performed urine culture and urine flow test yet.

#

Hi,

Welcome back to icliniq.com.

The possibilities are stricture with UTI (urinary tract infection) or prostatitis. Please get a urine culture done at the laboratory. Please get uroflow done. This is usually available at urologist clinic or in multispeciality hospitals. Once you have given urine for culture, start tablet Levoflox 750 mg once daily, tablet Enzoflam (Diclofenac with Serratiopeptidase) twice daily, tablet Pantocid 40 mg once daily. Continue Afzoo (Alfuzosin) and Cranpac-D (Cranberry and D-Mannose). Continue above medications till your reports come. Send me those reports. Take care.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can testicle pain and difficulty in reaching ejaculation be prostatitis?

Query: Hello doctor, I am a 30-year-old married man and this is my story. Three months back testicle pain and difficulty reaching ejaculation for a few days. Also, a mild pain near the rectum or anus for a few days. A month later received unprotected oral sex from a woman. The very next month started to f...  Read Full »

What is the reason for pain in the penis for the past three months?

Query: Hello doctor, I am male, 43 years old, 6 feet height, and 115 kg weight. Pain in the penis for the past three months now. Have visited two urologists. Have taken a course Zocef 500 mg for five days and applied Candid B cream for one week and taken Forcan 150 mg one tablet and again visited the same...  Read Full »

Can chronic constipation cause prostatitis?

Query: Hi doctor, I am 27 years old. I have been suffering from bladder and lower back pain for about six months now. I have been to the doctor several times and each time the test was negative for infection. I used to get relief from symptoms once I take the antibiotics, but the pain will recur. I do no...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.